# SDR SWAA2023051949615

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE SKIRT RUBS ON SCUFF PLATE WHEN CLOSING DOOR.<[01] READJUSTED L-2 DOOR SLIDE GIRT Z-FOLD TO LIFT THE GIRT ABOVE THE DOOR FRAME AND PREVENT INTERFERENCE. OPERATED DOOR; GIRT NO LONGER INTERFERES WITH SCUFF PLATE. REF B 737 AMM 25-66-01-400-803.;[02] VERIFIED READJUSTMENT OF L-2 SLIDE GIRT BAR; OK.
